# SDR SCNA20130125005

- Difficulty date: January 24, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 39,151 hours, 14,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE SUPPORT INTERCOSTAL BETWEEN STA 294.5 AND STA 312 RBL 11 HAS CORROSION IN SEVERAL AREAS ON UPPER SURFACE.  REMOVED CORROSION FROM INTERCOSTAL FOUND TO BE OUT OF LIMITS.  REMOVED & REPLACED WITH NEW INTERCOSTAL.
